# SDR VJ9800236

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: 5168MA
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY MEGAPHONE DOES NOT WORK.  REPLACED FWD MEGAPHONE.
